# SDR ASAA0510169

- Difficulty date: June 14, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND AFT CARGO PIT TIE CLIP HAS CORROSION AT BS 747 AND STRINGER 26R.  REMOVED AND REPLACED TIE CLIP AT AFT CARGO BS 747 AND 26R IAW B737-200 SRM.  (M)
